Volume 10, Issue 2 (4-2020)                   2020, 10(2): 333-344 | Back to browse issues page

XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Abd El-Wahed Khalifa H. A NEW APPROACH FOR SOLVING FULLY FUZZY QUADRATIC PROGRAMMING PROBLEMS. International Journal of Optimization in Civil Engineering. 2020; 10 (2) :333-344
URL: http://ijoce.iust.ac.ir/article-1-437-en.html
Abstract:   (188 Views)
Quadratic programming (QP) is an optimization problem wherein one minimizes (or maximizes) a quadratic function of a finite number of decision variable subject to a finite number of linear inequality and/ or equality constraints. In this paper, a quadratic programming problem (FFQP) is considered in which all cost coefficients, constraints coefficients, and right hand side are characterized by L-R fuzzy numbers. The FFQP problem is converted into the fully fuzzy linear programming using the Taylor series and hence into a linear programming problem which may be solved by applying GAMS Software. Finally, an example is given to illustrate the practically and the efficiency of the method.
Full-Text [PDF 541 kb]   (30 Downloads)    
Type of Study: Research | Subject: Optimal analysis
Received: 2020/03/19 | Accepted: 2020/03/19 | Published: 2020/03/19

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | Iran University of Science & Technology

Designed & Developed by : Yektaweb